Vol. 10, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Lifting preprojective algebras to orders and categorifying partial flag varieties

Laurent Demonet and Osamu Iyama

Vol. 10 (2016), No. 7, 1527–1579
Abstract

We describe a categorification of the cluster algebra structure of multihomogeneous coordinate rings of partial flag varieties of arbitrary Dynkin type using Cohen–Macaulay modules over orders. This completes the categorification of Geiss, Leclerc and Schröer by adding the missing coefficients. To achieve this, for an order A and an idempotent e A, we introduce a subcategory CMeA of CMA and study its properties. In particular, under some mild assumptions, we construct an equivalence of exact categories (CMeA)[Ae]SubQ for an injective B-module Q, where B := A(e). These results generalize work by Jensen, King and Su concerning the cluster algebra structure of the Grassmannian Grm(n).

Keywords
orders, Cohen–Macaulay modules, finite-dimensional algebras, preprojective algebras, categorification, cluster algebras, partial flag varieties, exact categories
Mathematical Subject Classification 2010
Primary: 16G30
Secondary: 13F60, 16G10, 16G50, 18E10, 18E30
Milestones
Received: 25 September 2015
Revised: 26 April 2016
Accepted: 13 June 2016
Published: 27 September 2016
Authors
Laurent Demonet
Graduate School of Mathematics
Nagoya University
Furocho
Chikusaku
Nagoya 464-8602
Japan
Osamu Iyama
Graduate School of Mathematics
Nagoya University
Furocho
Chikusaku
Nagoya 464-8602
Japan